MathSciNet Relay Station
MathSciNet bibliographic data
MR637168 (82k:47006) 47A05 (47A10)
Longstaff, W. E. Subspace maps of operators on Hilbert space. Proc. Amer. Math. Soc. 84 (1982), no. 2, 195–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement